# SDR UIEA2022052300525

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Warning Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE  L & R  FAT Z DOES  NOT  COMMAND  THE  FAV  CLOSE  ( POST RUN - UP  MESSAGED.  PERFORMED BITE TEST FOR FAMV OR FATS FAULTS ON THE AIR SUPPLY BITE MODULE . TEST PASSED NO FAULTS NOTED. SYSTEM OK; AT THIS TIME
